Infinite $F$-divisibility of integer-valued random variables

James, Ian R. . The Annals of Probability 1976. 4 :326-334

Locate this article in:

Bibtex

@article{CIS-18860,
  Author = {James, Ian R.},
  Title = {Infinite $F$-divisibility of integer-valued random variables},
  Journal = {The Annals of Probability },
  Volume = {4},
  Year = {1976},
  Pages = {326--334},
  Keywords = {Binomial, Beta-binomial, Dependence due to a constraint, Bounded-sum variable, Limits of sums of random variables}
}

Similar articles